×

zbMATH — the first resource for mathematics

The circular dimension of a graph. (English) Zbl 0392.05057

MSC:
05C99 Graph theory
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fulkerson, D.R.; Gross, O.A., Incidence matrices and interval graphs, Pacific J. math., 15, 835-855, (1965) · Zbl 0132.21001
[2] Gilmore, P.C.; Hoffman, A.J., A characterization of comparability graphs and of interval graphs, Can. J. math., 16, 539-548, (1964) · Zbl 0121.26003
[3] Lekkerkerker, C.G.; Boland, J.Ch., Representation of a finite graph by a set of intervals on the real line, Fund. math., 51, 45-64, (1962) · Zbl 0105.17501
[4] Roberts, F.S., On the boxicity and cubicity of a graph, () · Zbl 0193.24301
[5] Tucker, A.C., Matrix characterizations of circular-arc graphs, Pacific J. math., 39, 535-545, (1971) · Zbl 0226.05125
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.